# SDR ASAA2023040442717

- Difficulty date: April 4, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 57,521 hours, 16,989 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Harness
- Part number: 3250268010
- Condition: Faulty
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE FOR AAVM NOT PICKING UP VIBE DATA (REF TSR714126) TECH SERVICES REQUEST REPLACEMENT OF HARNESSES MW0311 AND MW0313. GROUNDED - YES. REPLACED #2 ENG MW0311 HARNESS AND MW0313. REF B737-800 AMM 73-21-06 AND AMM 71-51-03 A.
